# SDR VUC2007F00001

- Difficulty date: November 26, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N35TJ
- Make and model: Lear 35A
- Aircraft serial: 137
- Aircraft time: 14,955 hours
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF, AC CLEARED TO FL410 AND THEN REQUESTED, AND WAS APPROVED FOR FL430.  DURING CLIMB TO FL430, RT ENGINE FIRE WARNING LIGHT ILLUMINATED.  FLIGHT CREW SLIGHTLY RETARDED THE POWER BACK ON THE RT ENGINE (WHICH WAS AT MAX CONTINUOUS ITT INDICATION) REQUESTED CLEARANCE TO FL390 AND DECLARED AN EMERGENCY.  UPON PULLING POWER BACK THE FIRE WARNING LIGHT EXTINGUISHED.  ADVANCING POWER ON THE AFFECTED ENGINE DID NOT CAUSE THE LIGHT TO ILLUMINATE AGAIN.  NO DIFFERENCES OBSERVED BETWEEN LT AND RT ENGINE INDICATIONS.  FLIGHT CREW PERFORMED FIRE WARNING CHECKLIST AND DETERMINED THAT THERE WAS A FALSE FIRE INDICATION.  FLIGHT CREW UNDECLARED THE EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  AN EXTENSIVE VISUAL INSPECTION OF THE FIRE WARNING SYSTEM WAS PERFORMED WITH NO DEFECTS NOTED.  FIRE LOOP TEST, AND ENGINE RUNS WERE PERFORMED WITH NO DEFECTS NOTED.  UPON DISCUSSION WITH MFG SPECIALISTS, IT WAS STATED THAT, WHEN CLEARED TO FL DIRECT, AND AT MAX ITT AN OCCASIONAL FALSE FIRE WARNING WILL BE TRIGGERED.  FALSE FIRE INDICATION HAS NOT RECURRED.  SUSPECT NON-RECURRING ELECTRICAL PHENOMENON.  (K)
